# SDR 98FDEA00445

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 1149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1326  STA-VCE:  UPPER FUSELAGE INTERNAL RT SIDE, AT STA 1149 FOUND 2 EA CRACKS 2 LONG ON FLOOR WEB L27.   REMOVED CRACKED FLOOR WEB AND REPLACED WITH A NEW ONE IAW SRM 51-41-01 AND 51-35-01. (11 JUNE 1998).
